On the annihilators of the simple subquotients of the principal series
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 4, pp. 419-439.
@article{ASENS_1977_4_10_4_419_0,
     author = {Joseph, A.},
     title = {On the annihilators of the simple subquotients of the principal series},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {419--439},
     publisher = {Elsevier},
     volume = {Ser. 4, 10},
     number = {4},
     year = {1977},
     doi = {10.24033/asens.1332},
     mrnumber = {480653},
     zbl = {0386.17004},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1332/}
}
TY  - JOUR
AU  - Joseph, A.
TI  - On the annihilators of the simple subquotients of the principal series
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1977
DA  - 1977///
SP  - 419
EP  - 439
VL  - Ser. 4, 10
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1332/
UR  - https://www.ams.org/mathscinet-getitem?mr=480653
UR  - https://zbmath.org/?q=an%3A0386.17004
UR  - https://doi.org/10.24033/asens.1332
DO  - 10.24033/asens.1332
LA  - en
ID  - ASENS_1977_4_10_4_419_0
ER  - 
%0 Journal Article
%A Joseph, A.
%T On the annihilators of the simple subquotients of the principal series
%J Annales scientifiques de l'École Normale Supérieure
%D 1977
%P 419-439
%V Ser. 4, 10
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1332
%R 10.24033/asens.1332
%G en
%F ASENS_1977_4_10_4_419_0
Joseph, A. On the annihilators of the simple subquotients of the principal series. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 4, pp. 419-439. doi : 10.24033/asens.1332. http://www.numdam.org/articles/10.24033/asens.1332/

[1] W. Borho, Recent Advances in the Enveloping Algebras of Semisimple Lie Algebras (Séminaire Bourbaki, No. 489, November 1976). | Numdam | Zbl

[2] W. Borho und H. Kraft, Über die Gelfand-Kirillov-Dimension (Math. Ann., Vol. 220, 1976, pp. 1-24). | MR | Zbl

[3] W. Borho und J. C. Jantzen, Über primitive Ideale in der Einhüllenden einer halbeinfacher Lie-Algebra (Invent. Math., Vol. 39, 1977, pp. 1-53). | MR | Zbl

[4] W. Borho und J. C. Jantzen (to appear).

[5] N. Conze-Berline et M. Duflo, Sur les représentations des groupes semi-simple complexes, Compos. Math., Vol. 34, 1977, pp. 307-336). | Numdam | MR | Zbl

[6] M. Duflo, Représentations irréductibles des groupes semi-simple complexes (Lecture Notes, No. 497, 1975, pp. 26-88). | MR | Zbl

[7] M. Duflo, Sur la classification des idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie semi-simple (Ann. Math., Vol. 105, 1977, pp. 107-120). | MR | Zbl

[8] J. Dixmier, Algèbres enveloppantes (Cahiers scientifiques, Vol. XXXVII, Gauthier-Villars, Paris, 1974). | MR | Zbl

[9] J. C. Jantzen, Kontravariante formen auf induzierte Darstellungen halbeinfacher Lie-Algebren (Math. Ann., Vol. 226, 1977, pp. 53-65). | MR | Zbl

[10] A. Joseph, A Characteristic Variety for the Primitive Spectrum of a Semisimple Lie Algebra, preprint, Bonn, 1976. Short version in Lecture Notes, No. 587. 1977, pp. 102-118. | MR | Zbl

[11] N. N. Shapovalov, On a Bilinear Form on the Universal Enveloping Algebra of a Complex Semisimple Lie Algebra (Funkt. Analiz i Ego Pril., Vol. 6, 1972, pp. 65-70). | MR | Zbl

[12] N. Spaltenstein, Remarques sur certaines relations d'équivalence dans les groupes de Weyl, preprint Warwick, 1977.

[13] N. Conze et J. Dixmier, Idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie semisimple (Bull. Sc. math., 2e série, Vol. 96, 1972, pp. 339-351). | MR | Zbl

[14] J. C. Jantzen (to appear).

[15] A. Joseph, Gelfand-Kirillov Dimension for the Annihilators of Simple Quotients of Verma Modules [J. Lond. Math. Soc. (to appear)]. | Zbl

[16] C. Schensted, Longest Increasing and Decreasing Subsequences (Canad. J. Math., Vol. 13, 1961, pp. 179-191). | MR | Zbl

[17] R. Steinberg, Lectures on Chevalley Groups, Yale University, 1967.

Cited by Sources: